Jump to content
CrazyBoards.org

Recommended Posts

My pdoc prescribed me trazodone 50mg for sleep which I started taking Friday night and I went from sleeping 6-7 hrs badly to 8-9 hrs thoroughly and being unable to get out of bed on time but feeling good when I wake up. I took only 25mg last night and Sunday night and missed an hour of work this morning from sleeping in. But I'm extremely distractible and kind of euphoric but also feeling kind of awful and I haven't had this particular symptom mix in a long time which is making me wonder if it could be trazodone related. Also I extremely badly flipped out in traffic last night but it was on the way to my therapist and he's actually a pretty good therapist and helped a lot.

I took some klonopin. I am going to call the nurse medication line in the morning but I feel kind of stupid asking if a sub-therapeutic dose of a highly sedating antidepressant could be winding me up badly. I don't remember it being anything but sedating the last time around.

Link to comment
Share on other sites

I think my first question would be: what changed that your doc was now prescribing you something for sleep, when he wasn't before? I might look there first for sources of destabilization. (Or were you using something else for sleep that was d/c'ed?)

I am grammatically impaired today. Sorry if that was incoherent.

Link to comment
Share on other sites

I just woke up and am gonna be three hours late for work. I've been saved by a 2-hr delay plus the 59-min pre-holiday rule, though.

I was taking lyrica for migraines, which was very sedating, but asked to go off it because it wasn't affecting the migraines (and physical therapy does).

Anyway. mlargh. I called the nurses' line.

Link to comment
Share on other sites

ah..... when did you go off the Lyrica, and how did you go off the Lyrica?

Because distractible, irritable, and kind of awful sounds a lot like pregabalin withdrawal or discontinuation or whatever you're supposed to call it. Withdrawal.

Euphoric, OK, not so much, but I'd say one kind of destabilization can go to another.

Link to comment
Share on other sites

I went off it on Dec 3, and was on 75mg (I think the lowest dose is 50mg) and my neuro said that was low enough that I could just stop taking it. I waited a couple weeks hoping it would go away. It could be partly withdrawal although I know that when I started taking it I got a big bump up in sleep quality and reduced daily anxiety. I looked around for discontinuation syndrome info before stopping it but couldn't find much.

I suppose going back on it is a possibility but it seems like a weird choice for a sleep med.

My doc also suggested trying klonopin for sleep, but it's such a good prn med for me that I worry about it becoming less effective if I'm taking it regularly. On the other hand, maybe if I did that it would take care of the residual cycling I'm having. Anyway, I called the nurses' line and explained the situation and said I wanted to try klonopin for sleep and to call me if anyone had any problems.

We all got sent home at noon due to crappy weather and the authority to shut the place down getting delegated down the chain of management until someone basically said the hell with it, let's go home.

I took some klonopin this morning due to the predictability of my feeling crappy and/or euphoric later today and I feel a lot more normal than I have for a while.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...